Über die Ableitung der Vollideale.

Wilfried Nöbauer

Mathematische Zeitschrift (1961)

  • Volume: 75, page 14-21
  • ISSN: 0025-5874; 1432-1823

How to cite


Nöbauer, Wilfried. "Über die Ableitung der Vollideale.." Mathematische Zeitschrift 75 (1961): 14-21. <http://eudml.org/doc/169900>.

author = {Nöbauer, Wilfried},
journal = {Mathematische Zeitschrift},
keywords = {lattices; rings; fields},
pages = {14-21},
title = {Über die Ableitung der Vollideale.},
url = {http://eudml.org/doc/169900},
volume = {75},
year = {1961},

AU - Nöbauer, Wilfried
TI - Über die Ableitung der Vollideale.
JO - Mathematische Zeitschrift
PY - 1961
VL - 75
SP - 14
EP - 21
KW - lattices; rings; fields
UR - http://eudml.org/doc/169900
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.